Codral PE Cold & Flu 24 Tablets

Codral PE Cold & Flu 24 Tablets

  • $20.99
    Unit price per 
Tax included. Shipping calculated at checkout.


ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.

New Formula Codral Cold & Flu is ideal for headaches and fever, body aches & pains and blocked/runny noses. Contains 24 Cold & flu tablets.

CODRAL has a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

SUITABLE FOR Headaches and fever, body aches and pains, blocked/runny nose

2 tablets, every 4-6 hours as necessary. Maximum 8 tablets in 24 hours. Adults stop after 3 days. Children stop after 48 hours except on medical advice.

Paracetamol 500mg Phenylephrine Hydrochloride 5mg

  • Warning: Do not use: - For children under 12 years - If you are hypersensitive to any of the ingredients - If you have taken paracetamol - If you are taking antidepressants - If blister foil is broken Phenylephrine may cause sleeplessness in some people.
  • CAUTION
    If symptoms persist, worsens, or new symptoms appear, see your doctor. Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.

    We Also Recommend